# SDR 0601083222

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 45,189 hours, 20,008 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT LIFT-OFF, NOSE LOUD & VIBRATING AS GEAR WAS RAISED.  ALL GEAR THEN INDICATED UP & LOCKED.  ABOUT 1 MINUTE LATER NOSE GEAR HAD AN UNCOMMANDED EXTENSION AT 8300 FT, 220 KNOTS.  CYCLED LANDING GEAR PER COM PROCEDURE, WITH LANDING GEAR INDICATING 3 DOWN-AND-LOCKED, FOLLOWED BY 3 UP-AND-LOCKED.  -L/G SYS DISAGREE- FAULT REMAINED ON ECAM.  PRIOR TO LANDING CREW DECLARED EMERGENCY, WITH UNEVENTFUL LANDING AND TAXI TO GATE.  DISCREPANCY CORRECTED BY CHECK OF RIGGING OF NOSE GEAR DOOR UPLOCK AND NOSE GEAR UPLOCK.  REPLACED LGCIU NR 1 AND NR 2 AND REMOVED LARGE AMOUNTS OF GREASE FROM UPLOCK TARGETS.  SEVERAL EXTENSION/RETRACTION CYCLES PERFORMED, SYSTEM CHECKED GOOD.  LGCIUS 32-3266-9-0001, S/N 11588, 02417 REMOVED.
